Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 66, NWS Shreveport, LA

April 3, 2012Claiborne Parish, Union Parish, Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 3, 2012, 3:12 PM CDT for Claiborne Parish, Union Parish, Louisiana; Union County, Arkansas. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 3:12 PM CDT (20:12 UTC)
Expired
Apr 3, 2012, 4:15 PM CDT
In force
63 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Union County, AR, Claiborne Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 131 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:25 PM CDTHAIL 0.5Homer, LAPEA TO SLIGHTLY SMALLER THAN DIME SIZE HAIL FALLING IN HOMER.
Apr 3, 3:46 PM CDTHAIL 0.5Felsenthal, AR
Apr 3, 3:50 PM CDTTSTM WND DMGSpearsville, LAA TREE WAS DOWNED IN SPEARSVILLE.
Apr 3, 4:02 PM CDTHAIL 0.53 Sw El Dorado, ARHALF INCH HAIL MEASURED IN PARKERS CHAPEL BY LAW ENFORCEMENT.
Apr 3, 4:05 PM CDTHAIL 0.75Bernice, LAPENNY SIZED HAIL REPORTED IN BERNICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 2:22 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WUUS54 KSHV 032012
SVRSHV
ARC139-LAC027-111-032115-
/O.NEW.KSHV.SV.W.0066.120403T2012Z-120403T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF HOMER...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...JUNCTION CITY...HUTTIG...EL DORADO...

* UNTIL 415 PM CDT

* AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF LAPILE TO
  JUNCTION CITY...OR ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
  HUTTIG TO JUNCTION CITY...AND MOVING EAST SOUTHEAST AT 30 MPH. ANOTHER 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING 
  WINDS IN EXCESS OF 60 MPH...WAS LOCATED ABOUT 8 MILES SOUTHWEST OF 
  HOMER...MOVING NORTHEAST AT 25 MPH. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BERNICE AND STRONG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3288 9207 3276 9251 3276 9282 3260 9290
      3259 9314 3271 9319 3272 9322 3282 9323
      3302 9307 3302 9299 3313 9298 3338 9257
      3328 9244 3330 9235 3327 9232 3326 9223
      3321 9221 3315 9210 3310 9213 3301 9206
TIME...MOT...LOC 2011Z 281DEG 25KT 3323 9223 3300 9267

$$

15
1 follow-up statement
408 
WWUS54 KSHV 032109
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
409 PM CDT TUE APR 3 2012

ARC139-LAC027-111-032115-
/O.CON.KSHV.SV.W.0066.000000T0000Z-120403T2115Z/
UNION AR-UNION LA-CLAIBORNE LA-
409 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR UNION COUNTY...AND CLAIBORNE AND UNION PARISHES...

AT 409 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
LAPILE TO BERNICE...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF HUTTIG TO 14 MILES SOUTH OF JUNCTION CITY...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHILOH...MARION...LITROE...CECIL...FELSENTHAL AND OAKLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3288 9207 3276 9251 3276 9278 3301 9280
      3303 9299 3313 9298 3337 9256 3328 9244
      3330 9235 3327 9232 3326 9223 3321 9221
      3315 9210 3310 9213 3301 9206
TIME...MOT...LOC 2109Z 280DEG 19KT 3307 9225 3281 9266

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:14 AM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Apr 3, 10:14 AM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 AM CDT TUE APR 3 2012

.DISCUSSION...
CURRENTLY...THERE IS A SEVERE THUNDERSTORM WATCH BORDERING OUR CWA
TO THE WEST...AND THE CONVECTION THAT IS RESPONSIBLE FOR THAT
WATCH WILL EVENTUALLY PUSH EAST INTO OUR AREA LATER THIS AFTERNOON
AND EVENING. SPC HAS THE WESTERN TWO THIRDS OF AREA IN A SLIGHT
RISK AREA...WITH LARGE HAIL BEING THE GREATEST THREAT.

MOST OF THE FORECAST LOOKS TO BE ON TRACK EXCEPT FOR TEMPERATURES.
AT THE MOMENT...WE ARE RUNNING SOME FOUR TO SEVEN DEGREES BELOW
WHAT WE EXPERIENCED YESTERDAY DURING THIS TIMEFRAME.
THIS...COUPLED WITH SOME ONGOING CONVECTION AND CLOUD COVER...HAS
FORCED MY HAND TO UPDATE THE FORECAST FOR TODAY...LOWERING THE HIGH
TEMPERATURES A BIT.

&&

.AVIATION...
MIXED FLIGHT CATEGORIES EXIST THIS MORNING...AS BOUNDARY LAYER
MOISTURE CONTINUES TO BE REINFORCED. DAYTIME MIXING SHOULD
EVENTUALLY BRING VFR CONDITIONS AREAWIDE DESPITE LINGERING ISOLD/SCT
CONVECTION. THUNDERSTORMS ASSOCIATED WITH A STRONG UPPER LEVEL
DISTURBANCE OVER W/N TX EXPECTED TO SLOWLY PUSH EWD INTO THE REGION
AND AFFECT TERMINALS THIS EVENING THROUGH WEDNESDAY MORNING.
OTHERWISE...SOUTHERLY WINDS 5 TO 10 KNOTS TO PERSIST THROUGHOUT THE
PD. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79  65  83  59  82 /  60  70  40  10  10
MLU  80  66  83  63  80 /  50  70  60  20  20
DEQ  76  59  82  50  78 /  70  70  30  20  10
TXK  77  62  81  57  79 /  70  70  30  10  10
ELD  78  64  81  60  80 /  50  70  60  20  20
TYR  81  60  83  57  81 /  70  70  20  10  10
GGG  79  62  82  58  81 /  70  70  20  10  10
LFK  80  65  83  62  85 /  60  70  50  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

23
Hazardous weather outlook, Apr 3, 11:45 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 AM CDT TUE APR 3 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-041645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1145 AM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE INCREASING OVER THE AREA
DURING THE AFTERNOON AND OVERNIGHT AS TEMPERATURES WARM AND
DISTURBANCES ALOFT MOVE ACROSS THE AREA. AN UPPER LEVEL
CLOSED LOW MOVING OVER PARTS OF TEXAS AND OKLAHOMA WILL
CONTINUE LIFTING NORTHEAST SENDING A SURFACE LOW ACROSS
OKLAHOMA...WITH ITS TRAILING DRY LINE BEING OVERTAKEN BY A
COLD FRONT. BY LATE TONIGHT THE SURFACE BOUNDARY WILL BE
NEARING A BROKEN BOW OKLAHOMA TO TYLER/LONGVIEW TEXAS LINE.
STRONG TO SEVERE STORMS WILL DEVELOP OUT AHEAD OF THE FRONT
AND WITH THE PASSAGE OF THE SYSTEM. LARGE HAIL AND HIGH AND
DAMAGING WINDS WILL REMAIN THE MAIN THREATS. LOCALLY HEAVY
RAINFALL WILL ALSO ACCOMPANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND NEAR THE FRONTAL
BOUNDARY DURING THE DAY WEDNESDAY WITH EFFICIENT RAIN PRODUCING
STORMS...AS WELL AS A CHANCE FOR LARGE HAIL AND HIGH AND DAMAGING
WINDS. BY LATE AFTERNOON AND EARLY EVENING WEDNESDAY...WITH DRY
AIR SPREADING INTO THE FOUR STATE REGION IN WAKE OF THE BOUNDARY...
SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO
OPERATORS...AND STORM SPOTTERS MAY BE REQUIRED TODAY AND
OVERNIGHT...AND INTO WEDNESDAY.

23

In the hours before

Special weather statement, Apr 3, 2:18 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
218 PM CDT TUE APR 3 2012

LAZ002-003-032000-
BOSSIER-WEBSTER-
218 PM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     BOSSIER AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     COTTON VALLEY AND SAREPTA...

AT 218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES EAST OF BENTON...OR 15 MILES
NORTH OF BOSSIER CITY...MOVING NORTHEAST AT 20 MPH.

HALF TO THREE QUARTER INCH DIAMETER HAIL...AND WINDS 30 TO 40 MPH ARE
EXPECTED WITH THIS STORM.

15
Special weather statement, Apr 3, 2:31 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
231 PM CDT TUE APR 3 2012

LAZ004-006-032030-
CLAIBORNE-UNION-
231 PM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 330 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION...
IN NORTHWEST LOUISIANA...
     CLAIBORNE...

INCLUDING THE FOLLOWING LOCATIONS...
     HOMER...

AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES EAST OF HOMER...MOVING
NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS
STORM. SHOULD THIS STORM INTENSIFY...A SEVERE THUNDERSTORM WARNING
WILL BE NEEDED.

15
Special weather statement, Apr 3, 2:40 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
240 PM CDT TUE APR 3 2012

ARZ073-032045-
UNION-
240 PM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTH CENTRAL ARKANSAS...
     UNION...

INCLUDING THE FOLLOWING LOCATIONS...
     CALION...EL DORADO...HUTTIG...JUNCTION CITY...LAPILE...LAWSON...
     STRONG...URBANA AND WESSON...

AT 240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CALION TO
WESSON...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF NORPHLET TO
6 MILES SOUTHWEST OF EL DORADO...MOVING EAST AT 30 MPH.

PEA TO DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS. SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL
BE NEEDED.

15
Special weather statement, Apr 3, 2:51 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT TUE APR 3 2012

LAZ002-003-032045-
BOSSIER-WEBSTER-
251 PM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     BOSSIER AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     DIXIE INN...DOYLINE...DUBBERLY...MINDEN AND SIBLEY...

AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF DOYLINE...OR
NEAR KORAN...MOVING NORTHEAST AT 20 MPH.

PEA TO DIME SIZE HAIL...AND WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS
STORM.

15
Local storm report, Apr 3, 2:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             N SHREVEPORT            32.47N 93.80W
04/03/2012  E0.75 INCH       CADDO              LA   BROADCAST MEDIA

            PEA TO PENNY SIZE HAIL ON NORTH MARKET JUST NORTH OF
            I220.

&&

13
Special weather statement, Apr 3, 2:56 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 3 2012

LAZ001-002-032045-
BOSSIER-CADDO-
256 PM CDT TUE APR 3 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     CADDO AND BOSSIER...

INCLUDING THE FOLLOWING LOCATIONS...
     BENTON AND BLANCHARD...

AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM OVER NORTH SHREVEPORT...MOVING NORTHEAST
AT 15 MPH.

PEA TO DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:47 PM CDTAreal Flood AdvisorySHVOuachita, Union3 hr
Apr 3, 4:59 PM CDTSevere Thunderstorm WarningSHVOuachita, Union41 min
Apr 3, 6:23 PM CDTSevere Thunderstorm WarningSHVCaddo67 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningSHVCaddo53 min
Apr 3, 6:53 PM CDTTornado WarningSHVCaddo67 min
Apr 3, 12:23 PM CDTAreal Flood AdvisorySHVNevada112 min
Apr 3, 3:25 PM CDTFlash Flood WarningSHVUnion3 hr
Apr 3, 5:36 PM CDTSevere Thunderstorm WarningSHVLittle River54 min
Apr 3, 6:14 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Apr 3, 6:17 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Miller58 min
Apr 3, 6:56 PM CDTSevere Thunderstorm WarningSHVColumbia, Union52 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.